# SDR SWAA2021041965046

- Difficulty date: January 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FORWARD BULKHEAD PANEL 142NWB IS CRACKED; SPLIT AT PREVIOUS REPAIR. / INSTALLED NEW AFT CARGO BULKHEAD PANEL 142NWB PER AMM 25-52-18.
